# SDR NACA2023060100002

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,568 hours, 14,665 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,950 hours, 1,159 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL FLOW INDICATING ZERO DURING ENGINE START. TOOK 30 SECONDS TO INDICATE. TRANSFERRED TO MEL 73-31-01-02 CAT C
